Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What could be the reason of changing in ESR level ?

Hi,46yrs ESR is 65 Homoglobin is 11.9,she has done all RA test came normal,she is suffering from cough,her ESR is keep changing 10 days it was 28 with 10.6 homoglobin,can see take any kind of medicine to reduce her ESR rate. pls help us
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You need to rule out Tuberculosis. This is a common cause of cough and high ESR. Kindly do a Sputum AFB and culture to confirm.
Answered: Mon, 13 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
ESR gets raised due to any sort of active infection in our body like fever;infection of skin like boils or any bacterial infection;anaemia;rheumatiod arthritis; and even in tuberculosis.So you see it needs to be seen what sort of infection she has and then it can be treated and only ESR cannot be treated.After proper treatment the ESR reverts to normal.If the cough is more than 1-2 weeks she needs to get a chest X-ray -PA view done to rule out if she has bronchitis;pneumonia;or TB.So please consult a doctor get investigated and treated.
Thanks
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor